RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2015, Volume 463, Number 3, Pages 274–277 (Mi dan21457)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Selberg’s method in the problem about the zeros of linear combinations of $L$-functions on the critical line

I. S. Rezvyakova

Steklov Institute of Mathematics, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991, Russia

Funding Agency Grant Number
Russian Science Foundation 14-11-00335
This work was supported by the Russian Science Foundation grant (project 14-11-00335, affiliation FEB of RAS IAM KHABAROVSK).


DOI: https://doi.org/10.7868/S0869565215210070


English version:
Doklady Mathematics, 2015, 92:1, 448–451

Bibliographic databases:

Document Type: Article
Received: 26.01.2015

Linking options:
  • http://mi.mathnet.ru/eng/dan21457

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Korolev, “On Anatolii Alekseevich Karatsuba's works written in the 1990s and 2000s”, Proc. Steklov Inst. Math., 299 (2017), 1–43  mathnet  crossref  crossref  isi  elib  elib
  • Number of views:
    This page:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019